# SDR DALA2025061704558

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,593 hours, 30,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3L DOOR DID NOT ARM CORRECTLY. CORRECTIVE ACTION: REMOVED SEVERAL ITEMS OF FOD/TRASH FROM GIRT BAR FITTING AREA AND RESTOWED THE MORRING LINE. REF B757 AMM 25-66. DOOR SLIDE ARM OPS NML. (7389856)
